Anti-Convulsant All Day…?

So, I want to be more honest and spill more guts on this blog than I even have already now. (That sentence was messy and confusing…) So here we go.

I’ll write more about my diagnoses in depth one day, but…wow, crazy stuff. I am currently in the process of doing some heavy shifting with my medications. When I was posting before my hiatus I was doing well and pretty much had no issues, then randomly fell apart. It’s taken me until now (a full month) to be able to even type/write anything. The truth is I knew I would struggle up and down in my life as medications stop working or something else pops up or whatever, so a huge reason why I made this blog is to be able to express myself not only basically but holistically, but that’s not as easy to do for me for with what I share with who (if that makes sense?). But now, I’m going to ease into being even more intimate, because a lot of what’s saved me is forums about medications and side effects and what I can expect with what combo and things like that, and maybe I can shed some insight to anyone on what it’s like living with what I have.

Now finally to the actual events. Throughout the last year (I think) I have tried gabapentin twice before now, so I thought I was pretty familiar with it. When they suggested it, I was really skeptical at first because it always seemed to not be enough and I hated how fast I built a tolerance to it when I previously was prescribed it. In addition to that, we found that it wouldn’t absorb quite as efficiently when taken with acid reducing medications, which I am on a lot of because of my stomach ulcers. In the end I thought we might as well try it again with my current combo, since I have a very very strong problem with side effects and that is the reason I stop taking a large number of medications and we knew I at least tolerated this well.

So what happened? I started taking it again, 300 mg in the morning, and about 3-4 hours after I take it I get really delirious, intensely drowsy, and I had hand tremors pretty intensely. I sort of feel some of that drowsiness throughout the day but not in the intense blip as I do around that interval; the delirium comes and goes but I’m not sure what to think because there’s the other factors so it may not stick around long; I get the hand tremors all day but the intensity fluctuates. So basically this was pretty strange because when I had taken it before I remember specifically that I felt NO side effects with this. I’m thinking after a while of being on it they may all dissipate, but otherwise they’re not bad enough for me to stop them. Now this is where I had something to say.

Running, sprinting, going faster than time, trying to forget who I am and what fuels this anxiety. Where I crash is a place I know very well, but I don’t know how I got here. I seem to keep going back, and I can’t hide from it. I see my reflection in a stream as I look at my broken body and see my face portrayed as someone who I think is “annoying” among other things. One of the words that stings the hardest. Is this how I feel about myself? Is this particular place I found myself at reminding me of what it really is that haunts me every night? I close my eyes and let myself think. If I find myself running in my mind, I push myself harder. I know that my mind is screaming and I’m not going to stop to find out. I know my subconscious will lead me to answers, I just have to keep searching. I need to know myself.

I thought that was pretty interesting. At the side effect peak of gabapentin I also felt an intense anxiety. It only usually lasts for about a half an hour at most, but it’s strange. During that time today, I was closing my eyes and couldn’t do much, but I was seeing/feeling/thinking all of this as I laid there and didn’t want to forget how significant it was. I could tell how personal it was to me, I could tell that every jump was created by something other than DMT (at least on it’s own – I don’t know much in this area lol) because it just felt like a daydream, like a vivid thought, yet more emotional.

So, was this caused by the gabapentin or will I have more weird day dreams like this? Not entirely sure. I may or may not update on all that, we’ll see. Lots more to come. 🙂

Advertisements

1 Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s